# SDR 2008FA0000570

- Difficulty date: July 29, 2008
- Submitted: September 2, 2008
- Operation: General aviation
- Aircraft: N277HC
- Make and model: Snias AS350BA
- Aircraft serial: 2052
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 704A33651158
- Part serial: NR1374
- Condition: Worn
- Location: M/R Swashplate
- Part time: 688 hours
- Component: Swashplate
- Component part number: 350A37100306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH 2 YEAR / 500 HR INSP.  TASK 62.30.00.601 M/R SHAFT INSP.  WHILE PERFORMING INSP OF SWASHPLATE GUIDE UNIBALL FOUND WHILE ROTATING SWASHPLATE.  UPPER SEAL FOR BRG WAS NOT ROTATING BECAUSE IT WAS NOT FIRMLY ATTACHED TO OUTER RACE OF BRG WITH THE SEAL BEING LOOSE & UNSECURED IT WORE INTO SWASHPLATE BRG OUTER STOP RING.  REPLACED SWASHPLATE BRG, OUTER STOP RING WITH NEW.  RECOMMENDATION WOULD BE WHILE GREASING SWASHPLATE BRG DURING 100 HOUR INSP, LIFT SWASHPLATE BOOT TO INSPECT BRG SEAL FOR MOVEMENT DURING ROTATION. (L)
